# SDR DALA2016101007121

- Difficulty date: October 10, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER ACCESS PANEL 620FT HAS ELONGATED HOLES. REPLACED THE ACCESS PANEL IAW AMM 28-00-00-410.
